# SDR SWIA201439040

- Difficulty date: July 29, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 29,219 hours, 17,519 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Piston
- Condition: Corroded
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PISTON AXLE CORRODED.  COMPLIED WITH REPAIR TO THE NR 1 PISTON AXLE IAW REO.
